Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101878
Full metadata record
DC FieldValueLanguage
dc.contributor.authorOsipov, A. V.en
dc.contributor.authorPytkeev, E. G.en
dc.date.accessioned2021-08-31T15:00:20Z-
dc.date.available2021-08-31T15:00:20Z-
dc.date.issued2019-
dc.identifier.citationOsipov A. V. On some properties of the space of upper semicontinuous functions / A. V. Osipov, E. G. Pytkeev. — DOI 10.1007/s10474-018-00906-1 // Acta Mathematica Hungarica. — 2019. — Vol. 157. — Iss. 2. — P. 459-464.en
dc.identifier.issn2365294-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Green3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85059627971&doi=10.1007%2fs10474-018-00906-1&partnerID=40&md5=d347ce6d03e0bd66b0abe708ff16124e
dc.identifier.otherhttp://arxiv.org/pdf/1807.01895m
dc.identifier.urihttp://hdl.handle.net/10995/101878-
dc.description.abstractFor a Tychonoff space X, we will denote by USC p (X) (B 1 (X)) the set of all real-valued upper semicontinuous functions (the set of all Baire functions of class 1) defined on X endowed with the pointwise convergence topology. In this paper we describe a class of Tychonoff spaces X for which the space USC p (X) is sequentially separable. Unexpectedly, it turns out that this class coincides with the class of spaces for which a stronger form of the sequential separability for the space B 1 (X) holds. © 2019, Akadémiai Kiadó, Budapest, Hungary.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherSpringer Netherlandsen
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceActa Math. Hung.2
dc.sourceActa Mathematica Hungaricaen
dc.subjectBAIRE FUNCTION OF CLASS 1en
dc.subjectCONTINUOUS FUNCTIONen
dc.subjectFUNCTION SPACEen
dc.subjectSEQUENTIALLY SEPARABLEen
dc.subjectUPPER SEMICONTINUOUS FUNCTIONen
dc.titleOn some properties of the space of upper semicontinuous functionsen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.1007/s10474-018-00906-1-
dc.identifier.scopus85059627971-
local.contributor.employeeOsipov, A.V., Krasovskii Institute of Mathematics and Mechanics, Ural Federal University, Ekaterinburg, 620219, Russian Federation, Ural State University of Economics, Ekaterinburg, 620144, Russian Federation
local.contributor.employeePytkeev, E.G., Krasovskii Institute of Mathematics and Mechanics, Ural Federal University, Ekaterinburg, 620219, Russian Federation
local.description.firstpage459-
local.description.lastpage464-
local.issue2-
local.volume157-
local.contributor.departmentKrasovskii Institute of Mathematics and Mechanics, Ural Federal University, Ekaterinburg, 620219, Russian Federation
local.contributor.departmentUral State University of Economics, Ekaterinburg, 620144, Russian Federation
local.identifier.pure9181410-
local.identifier.pure20715c8a-3149-4413-bfbc-7fbde6f3d8ccuuid
local.identifier.eid2-s2.0-85059627971-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85059627971.pdf107,6 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.